# SDR UALA2009041501082

- Difficulty date: April 14, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 68,966 hours, 11,215 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Feeder Cable
- Condition: Damaged
- Location: Rt Generator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR FEEDER CABLE PRIMARY INSULATION DAMAGE TO CABLE.  INSTALLED GENERATOR FEEDER CABLE.  OPS CHECKS NORMAL.
